# SDR 97ZZZM610

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD TRACK AFT MOUNT IS CORRODED.  REMOVED CORROSION AND REFINISHED FLAP TRACK IAW EO NR 97-457 PAGE 2-5.  CORROSION BEFORE REMOVAL .345 AND .317 CORROSION AFTER REMOVAL .319 AND .290.
